# SDR JJBA20172403017

- Difficulty date: March 24, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 36,751 hours, 49,345 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE UPPER AFT DECK SECOND TO LAST RIB CRACKED IN THE CENTER. CRACKED RIBS REMOVED AND NEW ONES FABRICATED AND INSTALLED IAW SRM 51-10-00.
